# SDR FDEA201409032418

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300263
- Part serial: A10155
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT HAS QTY 7 DENTS IN THE TE WEDGE TOP SKIN REPAIRED IAW SRM 57-43-02 & 51-70-10.
